# SDR C2XA10CL041

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 20,646 hours, 11,071 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1789A
- Condition: Failed
- Location: Cargo Bay
- Part time: 22,480 hours, 16,111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT CARGO SMOKE DETECTOR FAILED THE TASK CARD 26-15-01-212-001-A00 OPERATIONAL CHECKS.  MAINTENANCE REPLACED THE SMOKE DETECTOR AND OPERATIONAL CHECKS WERE GOOD.
